Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 974050, 8 pages
http://dx.doi.org/10.1155/2014/974050
Research Article

Separation Transformation and a Class of Exact Solutions to the Higher-Dimensional Klein-Gordon-Zakharov Equation

1School of Statistics and Mathematics, Central University of Finance and Economics, Beijing 100081, China
2School of Science, Beijing Information Science and Technology University, Beijing 100192, China
3China Petroleum Engineering and Construction Corp., Beijing 100028, China

Received 8 February 2014; Accepted 30 March 2014; Published 24 April 2014

Academic Editor: Christian Maes

Copyright © 2014 Jing Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Chen, Ling Liu, and Li Liu, “Separation Transformation and a Class of Exact Solutions to the Higher-Dimensional Klein-Gordon-Zakharov Equation,” Advances in Mathematical Physics, vol. 2014, Article ID 974050, 8 pages, 2014. https://doi.org/10.1155/2014/974050.